Doctor insights on:
See your physician: If the Klonopin (clonazepam) is controlling your tic disorder without any side effects of increased sleepiness or altered thinking, then there may not be a good reason to discontinue. Discontinuing such medications after prolonged use can be dangerous. Discuss with your physician before making any medication changes. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682279.html ...Read more
I'm climbing Mt. Kilimanjaro and already have extremely irregular menstrual cycles. How will the high altitude most likely affect my period?
Menstruation may be disturbed during the acclimatization process.: Menstruation (periods) may be disturbed during the acclimatization process. Although this seems unlikely to cause harm, it may certainly be inconvenient. You should discuss the best ways to handle this problem with your Family Doctor or gynecologist. ...Read more
Yes: Shelving and furniture should be stable on its own. Televisions, books, electrical appliances, etc. Should be secured or placed beyond their if possible. Furniture placed against the wall can often be secured to the wall with "l-brackets" available at most hardware stores. More information is available here: http://www.Cpsc.Gov/cpscpub/prerel/prhtml09/09345.Html. ...Read more
Hi, my kness make noise when i move, especially climbing steps or excersing.I like to exercise but this prblem worries me.
Kneecaps grinding: Most commonly 'noisy' knees that grind or pop(crepitus)are due to cartilage 'wear' underneath the kneecap.The crepitus is generally worse or more noticeable w/stairclimbing, squats, etc.If its not painful or causing your knee to swell then you can stop worrying. If it does see your ors.Good luck! ...Read more
I'm facing problem of black outs. First starts while climbing now i;m getting even if i 'm sitting. Could you advice any medicine?
Syncope: Hi MAbrams, blacking out, otherwise known as syncope, can be caused by multiple things. You need to see your doctor asap, or go to the ED. Please have someone drive you. Some causes are heart, hydration, brain, circulation, and Gastro-intestinal issues. These will all need to be checked out. You should not drive until you get the all clear from your doctor. Hope thats helpful. ...Read more
It is for the rock!!: Seriously, i would not recommend it for an adult with ankle or wrist problems, extremity weakness, or general balance or health challenges. If one walks or climbs on challenging and uneven terrain, it is essential that he or she be in good health and excellent condition. Physiatrists and sports or trauma medicine doctors can say more, so i will share this with them. Thanks for asking. @drpam. ...Read moreSee 1 more doctor answer